Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Explicit doubling integrals for $\widetilde {\mathrm {Sp}_2}(\mathbb {Q}_2)$ using “good test vectors”


Author: Christian A. Zorn
Journal: Represent. Theory 14 (2010), 285-323
MSC (2010): Primary 22E50; Secondary 11F70
DOI: https://doi.org/10.1090/S1088-4165-10-00371-7
Published electronically: March 15, 2010
MathSciNet review: 2608965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper (see http:/www.math.ohio-state.edu/~czorn/works.html), we computed examples of the doubling integral for constituents of the unramified principal series of $\mathrm {Sp}_2(F)$ and $\widetilde {\textrm {Sp}_2}(F)$ where $F$ was a non-dyadic field. These computations relied on certain “good test vectors” and “good theta test sections” motivated by the non-vanishing of theta lifts. In this paper, we aim to prove a partial analog for $\widetilde {\textrm {Sp}_2}(\mathbb {Q}_2)$. However, due to several complexities, we compute the doubling integral only for certain irreducible principal series representations induced from characters with ramified quadratic twists. We develop some $2$-adic analogs for the machinery in the paper mentioned above; however, these tend to be more delicate and have more restrictive hypotheses than the non-dyadic case. Ultimately, this paper and the one mentioned above develop several computations intended to be used for future research into the non-vanishing of theta lifts.


References [Enhancements On Off] (What's this?)

References
  • W. Casselman. Introduction to the theory of admissible representations of p-adic reductive groups. Preprint. Accessed at http://www.math.ubc.ca/~cass/research.html.
  • Stephen Gelbart, Ilya Piatetski-Shapiro, and Stephen Rallis, Explicit constructions of automorphic $L$-functions, Lecture Notes in Mathematics, vol. 1254, Springer-Verlag, Berlin, 1987. MR 892097
  • Stephen S. Kudla, Seesaw dual reductive pairs, Automorphic forms of several variables (Katata, 1983) Progr. Math., vol. 46, Birkhäuser Boston, Boston, MA, 1984, pp. 244–268. MR 763017
  • S. Kudla. On the Theta Correspondence. Lectures at European School of Group Theory, Beilngries 1996. Accessed at http://www.math.toronto.edu/~skudla/ssk.research.html.
  • Stephen S. Kudla, Michael Rapoport, and Tonghai Yang, Modular forms and special cycles on Shimura curves, Annals of Mathematics Studies, vol. 161, Princeton University Press, Princeton, NJ, 2006. MR 2220359
  • S. Rallis, On the Howe duality conjecture, Compositio Math. 51 (1984), no. 3, 333–399. MR 743016
  • R. Ranga Rao, On some explicit formulas in the theory of Weil representation, Pacific J. Math. 157 (1993), no. 2, 335–371. MR 1197062
  • J.-P. Serre, A course in arithmetic, Springer-Verlag, New York-Heidelberg, 1973. Translated from the French; Graduate Texts in Mathematics, No. 7. MR 0344216
  • T. A. Springer, Reductive groups, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 3–27. MR 546587
  • Marko Tadić, Jacquet modules and induced representations, Math. Commun. 3 (1998), no. 1, 1–17 (English, with English and Croatian summaries). MR 1648862
  • Tonghai Yang, An explicit formula for local densities of quadratic forms, J. Number Theory 72 (1998), no. 2, 309–356. MR 1651696, DOI https://doi.org/10.1006/jnth.1998.2258
  • Tonghai Yang, Local densities of 2-adic quadratic forms, J. Number Theory 108 (2004), no. 2, 287–345. MR 2098640, DOI https://doi.org/10.1016/j.jnt.2004.05.002
  • C. Zorn. Computing local $L$-factors for the unramified principal series of $\textrm {Sp}_2(F)$ and its metaplectic cover. Univ. of Maryland Thesis, 2007.
  • C. Zorn. Reducibility of the principal series for $\widetilde {\textrm {Sp}_2}(F)$ over a $p$-adic field. Canadian Journal of Mathematics, to appear. Available online at http://www.math.ohio-state.edu/~czorn/works.html.
  • C. Zorn. Explicit computations of the doubling integral for $\textrm {Sp}_2(F)$ and $\widetilde {\textrm {Sp}_2}(F)$. Preprint. Available online at http://www.math.ohio-state.edu/~czorn/works.html.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E50, 11F70

Retrieve articles in all journals with MSC (2010): 22E50, 11F70


Additional Information

Christian A. Zorn
Affiliation: Department of Mathematics, The Ohio State University, 231 W. 18th Ave., Columbus, Ohio 43210
Email: czorn@math.ohio-state.edu

Received by editor(s): January 9, 2009
Received by editor(s) in revised form: December 7, 2009
Published electronically: March 15, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.